# SDR 08FDEA00563

- Difficulty date: February 22, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N447FE
- Make and model: Airbus A310-322
- Aircraft serial: 251
- Aircraft time: 40,565 hours, 28,495 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: A57710115200
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, THREE CRACKS AT CENTRAL FITTING ATTACHMENT TO ACTUATOR AT NUMBER 4 LT SPOILER REPLACED FITTING IN ACCORDANCE WITH EA 6-5750-115315, SB A310-57-2057, IPC 57-73-11-01 AND SRM 57-73-11.
